MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II; Powered laser surgical instrument

LUTRONIC CORPORATION CLARITY II; Powered laser surgical instrument
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that when using clarity ii device foot pedal, the device began firing continuously from the hand piece.The device had to be shut down to stop the hand piece from firing.It was reported that there were no injuries that occurred during this incident.There was no injury reported associated with this incident.The clinical team made multiple contact attempts to obtain additional info about the reported event, including patient details as well as treatment and parameter details, however, these information requests went unanswered.A trained field service engineer went to the customer site for evaluation.During this time the reported issue of continuous firing was duplicated.To correct this issue, the device firmware was updated and the hand piece had the ferrite grounding coil installed.The field service engineer recommended the customer replace this hand piece with an updated and ground hand piece version.When the repairs were complete, the device was tested and passed all energy and functional tests as expected.

Brand Name
CLARITY II
Common Device Name
Powered laser surgical instrument
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
3/5 carlisle road
westofrd, MA 01886
9783940763
MDR Report Key21333929
Report Number3021199089-2025-00001
Device Sequence Number3772317
Product Code GEX
UDI-Device Identifier08809447652610
UDI-Public08809447652610
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown